Alert archive / Maryland / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

September 9, 2015Caroline County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 9, 2015, 11:03 PM EDT for Caroline County, Maryland. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2015, 11:03 PM EDT (03:03 UTC)
Expired
Sep 9, 2015, 11:30 PM EDT
In force
27 min
Issued by
NWS Philadelphia/Mount Holly

County Caroline County, MD

The radar

The Dover AFB radar (KDOX), 47 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2015-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1113 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2015-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1113 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

486 
WWUS81 KPHI 100303
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1103 PM EDT WED SEP 9 2015
 
MDZ019-020-100330-
CAROLINE-TALBOT-
1103 PM EDT WED SEP 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TALBOT AND 
SOUTHERN CAROLINE COUNTIES...

AT 1101 PM EDT...A STRONG THUNDERSTORM WAS NEAR SECRETARY...OR NEAR
CAMBRIDGE...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FEDERALSBURG...TRAPPE...PRESTON...OXFORD...WINDYHILL...CHOPTANK...
HARMONY...SMITHVILLE...AGNER...HAMBLETON AND TANYARD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3859 7606 3863 7608 3863 7613 3869 7617
      3883 7572 3865 7571 3869 7577 3868 7580
      3870 7580 3871 7584 3868 7594 3860 7599
      3857 7603
TIME...MOT...LOC 0301Z 249DEG 13KT 3861 7601 
$$

MEOLA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 9, 9:49 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Sep 9, 9:49 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
949 PM EDT WED SEP 9 2015

.SYNOPSIS...
A COLD FRONT IS SAGGING SOUTHEAST THROUGH NORTHERN PENNSYLVANIA
AND NEW JERSEY TONIGHT. LOW PRESSURE WILL DEVELOP ALONG THE FRONT
THURSDAY OVER SOUTHERN NEW JERSEY, THEN PASS BY CAPE COD FRIDAY.
WEAK HIGH PRESSURE FOLLOWS FRIDAY. MEANWHILE, A COMPLEX AREA OF
LOW PRESSURE WILL TAKE SHAPE OVER THE CENTRAL APPALACHIANS ON
SATURDAY AND MOVE THROUGH THE REGION ON SUNDAY. HIGH PRESSURE IS
THEN EXPECTED TO BUILD ACROSS THE MID ATLANTIC MONDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
930 PM ESTF GRID UPDATE: HAVE ADJUSTED GRIDDED POPS FAVORING NW OF
I-95 THIS EVENING THEN SPREADING SEWD BEHIND THE WIND SHIFT TO NORTH
WHICH ASSISTS THE LIFT AND GENERATES HEAVY RAINERS. MODEL ELEVATED
INSTABILITY APPEARS TO INCREASE OVERNIGHT. WARM MINS 10-17 DEGREES
ABOVE NORMAL.

SO, THE LOW CHANCE OF SHOWERS THIS EVENING BECOMES A MUCH HIGHER
PROBABILITY LATE TONIGHT. THIS AS LOW LVL CONVERGENCE INCREASES
WITH LIGHT NLY FLOW DEVELOPING TO THE NORTH OF THE COOL FRONT,
ALONG AND N OF I-80 AT 01Z IN PWAT OF NEARLY 2 INCHES. THAT N-NE
SFC FLOW SAGS SOUTHWARD, THOUGH WE'RE NOT CONFIDENT HOW FAR SOUTH
THAT BOUNDARY DRIFTS BEFORE IT STALLS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
FCST POPS AND TEMPS WERE FURTHER RAISED IN OUR 930 PM WED UPDATE
USING 18Z MAV GUIDANCE. IT SHOULD RISE CLOSE TO 90F ALONG THE SW
DE/E MD BORDER. DIFFLUENT THICKNESS AND EVERYTHING MENTIONED IN
OUR 330 PM FCST SUPPORTS LOCAL DELUGES. IT WONT SURPRISE TO SEE
ISOLATED FLASH FLOODING...DESPITE RECENT DRYNESS.

AN UPPER-LEVEL TROUGH IS FORECAST TO CONTINUE TO ARRIVE INTO THE
NORTHEAST AND MID ATLANTIC REGIONS. THIS WILL RESULT IN AN INCREASE
IN THE FLOW ALOFT BUT ALSO INCREASE THE MOISTURE. THE PW VALUES ARE
FORECAST TO INCREASE TO ABOUT 2.25 INCHES PARTICULARLY ALONG AND
AHEAD OF THE SLOW ADVANCING COLD FRONT. THIS FRONT ALONG WITH MORE
CLOUDS WILL END THE HOT AND DRY CONDITIONS THAT THE REGION HAS BEEN
DEALING WITH. THERE ARE SOME CHALLENGES THOUGH.

THE POSITIONING OF THE FRONT WILL IMPACT THE TEMPERATURES AND ALSO
THE INSTABILITY. SOME LOW-LEVEL DRYING WILL BE TRYING TO WORK
SOUTHWARD IN THE WAKE OF THE FRONT, HOWEVER A WEAK SURFACE LOW WILL
SLOW THAT TO SOME EXTENT. WE USED A MODEL BLEND WHICH PLACES THE
FRONT NEAR THE INTERSTATE 95 CORRIDOR FOR MUCH OF THE DAY BUT SLOWLY
PROGRESS IT SOUTH AND EAST. AS A RESULT, HIGH TEMPERATURES ARE
WARMER ACROSS THE EASTERN AND SOUTHERN ZONES WITH MUCH COOLER
TEMPERATURES TO THE NORTH WEST. WE ARE ANTICIPATING AN ABUNDANCE OF
CLOUDS AS THE LIFT IS MAXIMIZED BY FORCING WITH THE WEAK SURFACE
LOW, INCOMING TROUGH AND ALSO THE FRONT. THIS FORCING WILL ALSO
RESULT IN NUMEROUS SHOWERS AND SOME THUNDERSTORMS. THE EXTENT OF THE
THUNDER WILL DEPEND ON HOW MUCH INSTABILITY IS REALIZED, HOWEVER
GIVEN THE FORECAST ENVIRONMENT IN PLACE THUNDERSTORM INTENSITY IS
ANTICIPATED TO REMAIN IN CHECK.

THE HIGH PW ENVIRONMENT WILL AID IN EFFICIENT RAIN PRODUCERS
ESPECIALLY WHERE THE AIRMASS WARMTH IS DEEPER. AS A RESULT, LOCALLY
VERY HEAVY RAIN IS ANTICIPATED AND GIVEN THE RATHER DRY GROUND MORE
RUNOFF WILL PROBABLY RESULT ESPECIALLY INITIALLY. THIS WILL PROBABLY
RESULT IN SOME FLOODING OF POOR DRAINAGE AREAS, HOWEVER GIVEN LESS
CONFIDENCE IN AREAL IMPACT WE HELD OFF ON A FLASH FLOOD WATCH ATTM.
ALSO, THE 1-HOUR FLASH FLOOD GUIDANCE IS ABOUT 2.5-3.0 INCHES ACROSS
THE CWA. A MENTION OF HEAVY RAIN HAS BEEN ADDED TO THE FORECAST FOR
MUCH OF THE CWA.

AS FOR THE HIGH TEMPERATURES, WE USED A MOS BLEND WITH SOME TWEAKS.
AS MENTIONED ABOVE, A MUCH COOLER DAY IS EXPECTED ALTHOUGH THE
HUMIDITY WILL REMAIN UP ESPECIALLY THE FARTHER SOUTH AND EAST ONE
GOES.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
OVERVIEW...
THE PERSISTENT MID-LEVEL RIDGE OVER THE EASTERN CONUS WILL BREAKDOWN
OVER THE NEXT COUPLE OF DAYS CULMINATING IN AN ANOMALOUSLY DEEP,
CLOSED LOW OVER THE OHIO VALLEY LATE THIS WEEKEND INTO EARLY NEXT
WEEK. BUT GIVEN THE LACK OF HIGH-LATITUDE BLOCKING AND THE UPPER
JET LOCATED ALONG THE POLEWARD SIDE OF THIS FEATURE, IT SHOULD BE
PROGRESSIVE, AND LIFT OUT OF THE NORTHEAST CONUS EARLY NEXT WEEK.
THIS IS EXPECTED TO LEAD TO A RETURN OF THE PERSISTENT PATTERN OF
LATE, WITH THE POLAR JET DISPLACED NORTH OF ITS CLIMATOLOGICAL
MEAN, FAVORING A RIDGE IN THE EASTERN CONUS AND TEMPS GENERALLY
AOA AVERAGE THROUGH THE PERIOD.

THERE IS SOME MODEL DISAGREEMENT, PARTICULARLY OVER THE NORTH PACIFIC
OCEAN, BUT THIS DOES NOT HAVE TOO MUCH IMPACT OVER THE MID-ATLANTIC
WITH PREDICTABILITY REMAINING ABOVE AVERAGE. THE MAIN WEATHER MAKER
DURING THE FORECAST PERIOD WILL BE A COMPLEX AREA OF LOW PRESSURE
EVOLVING OVER THE MID ATLANTIC SATURDAY THROUGH MONDAY WITH THE
POTENTIAL FOR CONVECTION AND HEAVY RAIN. THE GREATEST FOCUS OF
UNCERTAINTY IS THE AXIS OF HEAVIEST RAINFALL AND AMOUNTS.

DAILIES...
THURSDAY NIGHT AND FRIDAY...RAINFALL WILL GRADUALLY WIND DOWN THU
NIGHT AS LOW PRES MOVES NORTHEASTWARD, BUT SHOWERS MAY LINGER INTO
FRI MORNING ALONG THE COAST. DRIER AIR WORKS INTO THE MID-LEVELS
HOWEVER CONSIDERABLE LOW-LEVEL MOISTURE WILL REMAIN BELOW A WEAK
FRONTAL INVERSION WITH A NORTHERLY FLOW AT THE SURFACE. THUS THERE
WILL BE CONSIDERABLE CLOUDINESS, ESPECIALLY ALONG THE COAST.

SATURDAY AND SUNDAY...MID-LEVEL TROUGH BEGINS TO AMPLIFY OVER THE
OHIO VALLEY AS A VORT MAXIMA TRAVERSES THE APPALACHIANS, LEADING
TO CYCLOGENISIS OVER THE MID-ATLANTIC. THERE IS SOME DISAGREEMENT
NOTED IN THE 12Z/09 MODEL SUITE, AS THE GFS IS MUCH QUICKER WITH
THE MOVEMENT OF THE SYSTEM WHICH LEADS TO AN EARLIER ONSET OF
PRECIP. THIS SOLUTION IS UNREALISTIC GIVEN THE DEGREE OF TROUGH
AMPLIFICATION, WHICH WOULD LEAD TO A SLOWER MOVING SYSTEM. FEEL
THE EURO IS A BIT MORE REALISTIC AND CONSISTENT TO THIS POINT,
WITH PRECIP OVERSPREADING THE REGION DURING THE AFTERNOON AND
EVENING, GIVEN BOTH THE LACK OF MID-LEVEL RIDGING AND DRY AIR AT
THE SURFACE.

WITH THE TROUGH AXIS/CLOSED LOW OVER THE OHIO VALLEY, THE BEST
JET DYNAMICS AND POSITIVE VORTICITY ADVECTION WILL OCCUR ALONG
AND WEST OF THE APPALACHIANS, WHERE OROGRAPHIC LIFTING WILL
ALSO BE ENHANCED IN A SOUTHEASTERLY LOW-LEVEL FLOW. THUS EXPECT
THE HEAVIEST RAINFALL OVER THE HIGHER TERRAIN OF EASTERN PA AND
NORTHWEST NJ. BOTH THE PRECIPITABLE WATER VALUES AND H85 JET
STRUGGLE TO REACH 2 STD DEV ABOVE NORMAL, NOT TOO IMPRESSIVE. THE
SYSTEM WILL ALSO BE PROGRESSIVE, WITH PRECIP EXPECTED TO END BY
EARLY SUNDAY NIGHT. OVERALL, THE POTENTIAL EXISTS FOR UPWARDS OF 1
TO 2 INCHES OF RAINFALL OVER THE HIGHER TERRAIN, WHICH COULD LEAD
TO SOME POOR DRAINAGE FLOODING.

MONDAY THROUGH WEDNESDAY...A RETURN TO FAIR WEATHER EXPECTED
AS HIGH PRESSURE BUILDS OVER THE MID-ATLANTIC REGION.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.

TONIGHT...A SHOWER OR THUNDERSTORM AROUND EARLY, OTHERWISE VFR FOR
AWHILE. AREAS OF MVFR CEILINGS MAY THEN DEVELOP LATE ESPECIALLY WITH
SOME SHOWERS AND A THUNDERSTORM. OUR CONFIDENCE IS ON THE LOWER SIDE
REGARDING THE EXTENT OF LOW CLOUD DEVELOPMENT OVERNIGHT. SOUTH TO
SOUTHWEST WINDS NEAR 5 KNOTS, BECOMING LIGHT AND VARIABLE BEFORE
SHIFTING TO NORTHERLY LATE.

THURSDAY...CEILINGS VARYING FROM VFR TO MVFR, HOWEVER THERE MAY BE
TIMES OF IFR DURING DOWNPOURS ESPECIALLY. SHOWERS AND SOME
THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS, WITH TIMES OF
LOCALLY HEAVY RAIN THAT WILL SIGNIFICANTLY LOWER THE VISIBILITIES.
THE WINDS SHOULD BE NORTHEASTERLY OVERALL UP TO 10 KNOTS, ALTHOUGH
POTENTIALLY TURNING SOUTHEAST AT KACY.

OUTLOOK...
FRIDAY...MVFR POSSIBLE AT MIV AND ACY DURING THE MORNING,
OTHERWISE, VFR CONDITIONS EXPECTED.

SATURDAY AND SUNDAY...MVFR CONDITIONS EXPECTED IN SHRA, TSRA, AND FG.

MONDAY...VFR CONDITIONS ARE EXPECTED AT THIS TIME.

&&

.MARINE...
A SOUTH TO SOUTHEAST WIND AHEAD OF A SLOW MOVING COLD FRONT THROUGH
TONIGHT. THIS WILL THEN TURN NORTHEASTERLY MAINLY ACROSS THE NORTHERN
WATERS THURSDAY, ALTHOUGH THIS WILL DEPEND ON THE TIMING OF THE COLD
FRONT. WINDS ARE EXPECTED TO BE BELOW SMALL CRAFT ADVISORY CRITERIA
THROUGH THURSDAY. THE SEAS SHOULD BE MOSTLY 3 FEET OR LESS.

OUTLOOK...
A COMPLEX AREA OF LOW PRESSURE IS EXPECTED TO MOVE THROUGH THE WATERS
OVER THE WEEKEND, WITH HIGH PRESSURE FOLLOWING FOR EARLY NEXT WEEK.

SATURDAY...SOUTHERLY WINDS WILL INCREASE OUT AHEAD OF APPROACHING LOW
PRESSURE. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA THRESHOLDS.

SUNDAY AND MONDAY...WESTERLY WINDS WILL INCREASE BEHIND DEPARTING LOW
PRESSURE, WITH A LOW PROBABILITY OF WINDS AND SEAS REACHING SCA
THRESHOLDS.

&&

.RIP CURRENTS...
WHILE A LOW OR LOW ENHANCED RISK OF RIP CURRENTS IS EXPECTED THU-
FRI, THE RISK MAY INCREASE TO MODERATE LATE SATURDAY OR SUNDAY
WITH A DEVELOPING 4 FOOT SHORT PERIOD SOUTHERLY SWELL. WIND
DIRECTION WILL BE THE DETERMINING FACTOR.

&&

.CLIMATE...
RECORD AND NEAR RECORD HEAT OCCURRED TODAY.

RER'S ARE POSTED.

THROUGH SEP 8...KPHL 19 CONSEC DAYS WITHOUT MEASURABLE RAIN.
DOES IT REACH 20 DAYS? THE WAY IT'S GOING, KPHL WILL HAVE ITS
27TH-39TH LONGEST STRETCH WITHOUT MEASURABLE AND POSSIBLY 25TH
LONGEST IF WE GO THROUGH 1 AM THURSDAY RAINFREE. THE LONGEST
STRETCH WE ARE AWARE OF FOR PHL IS 29 DAYS ENDING 11/08/1874.
THE MOST RECENT STRETCH OF 19 CONSECUTIVE OR MORE DAYS WITHOUT
MEASURABLE AT KPHL WAS FOR THE PERIOD ENDING 9/11/2010.

ATLANTIC CITY IS AT 18 CONSECUTIVE DAYS WITHOUT MEASURABLE
RAIN AND RANKS 45-62ND LONGEST SINCE RECORDS BEGAN AROUND 1874.
CAN IT REACH 19 CONSECUTIVE DAYS? ACCORDING TO OUR RECORDS THE
LONGEST NON MEASURABLE STRETCH FOR KACY WAS 38 CONSECUTIVE DAYS
ENDING 11/17/1874. THE MOST RECENT 18 DAY STRETCH OF TRACE OR
LESS RAINFALL ENDED APRIL 12 2012.

# 90F DAYS THROUGH SEPT 9
2015       MEAN
KABE 20    17
KACY 20    10
KPHL 37    21 RANKED 14TH IN THE POR BACK TO 1874.  (CK RANKING)
KILG 19    20
KRDG 23
KTTN 27
KGED 25
KFWN 9
KMIV 19

# 90F DAYS               2015 OCCURRED
  SEPT.   MEAN   MAX     LAST

KABE 7     1     7-1983  7-1983
KACY 3     1     9-1961  5-2010
KPHL 7     2     8-1970  7-2010
KILG 7     2     10-1983 6-2010

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...FRANCK
NEAR TERM...DRAG 946
SHORT TERM...DRAG/GORSE 946
LONG TERM...FRANCK
AVIATION...DRAG/FRANCK/GORSE
MARINE...DRAG/FRANCK/GORSE 946
RIP CURRENTS...946
CLIMATE...946
Hazardous weather outlook, Sep 9, 8:33 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
833 PM EDT WED SEP 9 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-110045-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
833 PM EDT WED SEP 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN MAY LEAD TO
FLOODING IN POOR DRAINAGE AND LOW LYING AREAS TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN IS LIKELY TO
PRODUCE FLOODING IN POOR DRAINAGE AND LOW LYING AREAS THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-110045-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
833 PM EDT WED SEP 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS MAY PRODUCE POCKETS OF POOR DRAINAGE STREET
FLOODING THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-110045-
DELAWARE BEACHES-
833 PM EDT WED SEP 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS MAY PRODUCE POCKETS OF POOR DRAINAGE STREET
FLOODING THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-110045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
833 PM EDT WED SEP 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 9, 5:07 PM EDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 PM EDT WED SEP 9 2015

NJZ013-014-092130-
EASTERN MONMOUTH-WESTERN MONMOUTH-
507 PM EDT WED SEP 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONMOUTH COUNTY...

AT 506 PM EDT...A STRONG THUNDERSTORM WAS OVER MATAWAN...OR 9 MILES
SOUTHEAST OF PERTH AMBOY...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LONG BRANCH...SANDY HOOK...MIDDLETOWN...RED BANK...MATAWAN...
HIGHLANDS...NAVESINK...LINCROFT...KEYPORT...RUMSON...LITTLE SILVER...
OCEANPORT...SHREWSBURY...NORTH MIDDLETOWN AND STRATHMORE.

HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM...AND THE STORM WILL AFFECT THE BEACHES. FOR YOUR
SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER INDOORS.

LAT...LON 4032 7397 4030 7401 4033 7403 4037 7426
      4039 7427 4045 7423 4044 7420 4046 7418
      4041 7402 4044 7399 4047 7400 4044 7398
      4042 7400 4039 7398 4038 7401 4038 7397
TIME...MOT...LOC 2106Z 258DEG 20KT 4040 7420

JRK
Special weather statement, Sep 9, 5:24 PM EDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
524 PM EDT WED SEP 9 2015

DEZ002-003-092145-
KENT-INLAND SUSSEX-
524 PM EDT WED SEP 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KENT AND NORTHERN
SUSSEX COUNTIES...

AT 523 PM EDT...A STRONG THUNDERSTORM WAS NEAR BOWERS...OR 11 MILES
SOUTHEAST OF DOVER...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOWERS...BIG STONE BEACH...FREDERICA...MAGNOLIA AND RIVERVIEW.

HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3896 7550 3905 7552 3912 7541 3911 7540
      3907 7541 3901 7533 3898 7531 3896 7531
      3895 7545
TIME...MOT...LOC 2123Z 243DEG 13KT 3901 7541

JRK
Special weather statement, Sep 9, 7:13 PM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
713 PM EDT WED SEP 9 2015

MDZ015-019-100000-
TALBOT-QUEEN ANNE'S-
713 PM EDT WED SEP 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TALBOT AND SOUTH
CENTRAL QUEEN ANNE'S COUNTIES...

AT 711 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH BEACH...MOVING
NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
TALBOT...ST. MICHAELS...OXFORD...TILGHMAN ISLAND AND COPPERVILLE.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE OVER 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

TORRENTIAL DOWNPOURS ARE ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED PONDING OF WATER ON ROADWAYS.

LAT...LON 3876 7633 3885 7627 3890 7629 3879 7620
      3879 7619 3890 7620 3891 7625 3891 7620
      3896 7623 3889 7611 3865 7614 3871 7624
      3876 7622 3871 7628 3878 7629 3877 7632
      3867 7634 3874 7634 3876 7638
TIME...MOT...LOC 2311Z 237DEG 14KT 3872 7646

JRK
Special weather statement, Sep 9, 7:56 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
756 PM EDT WED SEP 9 2015

MDZ015-019-020-100045-
CAROLINE-TALBOT-QUEEN ANNE'S-
756 PM EDT WED SEP 9 2015

...A STRONG THUNDERSTORM WILL AFFECT TALBOT...SOUTHWESTERN QUEEN
ANNE'S AND SOUTHWESTERN CAROLINE COUNTIES...

AT 755 PM EDT...A STRONG THUNDERSTORM WAS OVER ST. MICHAELS...OR 9
MILES WEST OF EASTON...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
EASTON...CENTERVILLE...TALBOT...CENTREVILLE...TRAPPE...ST.
MICHAELS...OXFORD...QUEEN ANNE...JUMPTOWN...CHOPTANK...STARR...
COPPERVILLE...TANYARD...SKIPTON...WYE MILLS...CHESTER...WINDYHILL...
MATTHEWS...GRASONVILLE AND CORDOVA.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE OVER 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3893 7636 3909 7609 3897 7591 3868 7593
      3865 7616 3876 7622 3872 7629 3878 7629
      3869 7633 3871 7635 3885 7627 3879 7619
      3897 7625 3891 7624 3893 7625 3894 7627
      3885 7638
TIME...MOT...LOC 2355Z 238DEG 14KT 3880 7624

JRK
Special weather statement, Sep 9, 11:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1103 PM EDT WED SEP 9 2015

MDZ019-020-100330-
CAROLINE-TALBOT-
1103 PM EDT WED SEP 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TALBOT AND
SOUTHERN CAROLINE COUNTIES...

AT 1101 PM EDT...A STRONG THUNDERSTORM WAS NEAR SECRETARY...OR NEAR
CAMBRIDGE...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FEDERALSBURG...TRAPPE...PRESTON...OXFORD...WINDYHILL...CHOPTANK...
HARMONY...SMITHVILLE...AGNER...HAMBLETON AND TANYARD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3859 7606 3863 7608 3863 7613 3869 7617
      3883 7572 3865 7571 3869 7577 3868 7580
      3870 7580 3871 7584 3868 7594 3860 7599
      3857 7603
TIME...MOT...LOC 0301Z 249DEG 13KT 3861 7601

MEOLA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 4:46 AM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 1 more119 min
Sep 10, 6:35 AM EDTSpecial Marine WarningPHI55 min
Sep 10, 6:40 AM EDTSpecial Weather StatementPHIAtlantic65 min
Sep 10, 7:23 AM EDTSpecial Marine WarningPHI67 min
Sep 10, 12:02 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester4 hr
Sep 10, 12:34 PM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Mercer, Salem6 hr
Sep 10, 3:29 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Somerset3 hr
Sep 10, 4:14 PM EDTAreal Flood AdvisoryPHIWarren3 hr
Sep 10, 2:15 PM EDTAreal Flood WarningPHIPhiladelphia3 hr
Sep 10, 3:22 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh3 hr
Sep 10, 3:49 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Lehigh, Montgomery3 hr
Sep 10, 6:19 PM EDTFlash Flood WarningPHIChester, Montgomery116 min
Sep 10, 12:17 PM EDTAreal Flood AdvisoryPHICaroline4 hr
Sep 10, 3:34 PM EDTSpecial Weather StatementPHIQueen Anne's, Talbot56 min
Sep 10, 10:42 AM EDTSpecial Weather StatementPHISussex63 min
Sep 10, 12:14 PM EDTSpecial Weather StatementPHIKent61 min
Sep 10, 3:52 PM EDTSpecial Weather StatementPHIKent38 min
Sep 10, 4:40 PM EDTAreal Flood AdvisoryPHIKent2 hr

Nearby

Special Weather Statements in Maryland, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.